Finasteride Different Side Effect After Two Weeks | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Finasteride Different Side Effect After Two Weeks

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by Hasan negm, Nov 10, 2019.

  1. Hasan negm

    Joined:
    Jan 29, 2019
    Messages:
    23
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    i had head tingling since i started finasteride 2 weeks ago , any one had something like this !
     
  2. Sanchez1234

    Sanchez1234 Experienced Member

    Joined:
    Jun 7, 2016
    Messages:
    802
    Likes Received:
    233
    Dislikes Received:
    10
    Yes, just try it for a few months since most sides go away. Body gets adjusted. Just accept a bit less libido than normal aswell.
     

Share This Page